# SDR CALA2017042801140

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 102,882 hours, 11,394 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6228780102
- Part serial: 1041
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALTITUDE SELECTOR KNOB INOP. UNABLE TO CHANGE ALTITUDE FROM 3190 0. NON-RVSM COMPLIANT FOR FORIEGN AIRSPACE. REPLACED MCP REF IPC 22-11-02-01. MODE CONTROL PANEL GRND TEST PASSED REF AMM 22-10-00. ACFT RETURNED TO CAT-III STATUS REF AMM 22-10-99.
